# SDR CALA2021092201638

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 74,582 hours, 31,830 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Keelbeam
- Part number: D5337067220600
- Condition: None
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM RH MLG ELONGATED HOLES REPAIRS REFERENCE NON ROUTINES 9296421 HOLE R1, 9296422 HOLE R9, 9296423 HOLE R81. GENERATED BY V061630 ON HAECO LCQ NR 9296826/20826 HAECO TECHNICIAN V061630 & QC LC-66 ACCOMPLISHED REPAIRS ON RH K EEL BEAM AND MLG DOOR FITTING HOLES R1, R9, AND R81 IAW ECRA 533 0-06866. DIP LOG PAGE READS ACCOMPLISH A PERMANENT REPAIR OF THE ADD EMP:V061630 RH MLG DOOR FITTING KEEL BEAM HOLES PER PART 3 OF LATEST REVISIO N OF ECRA 5330-06866 ON OR BEFORE 13 SEP 2022. R1 FINAL HOLE DIA =0.385 , R9 FINAL HOLE DIA =0.2960, AND R81 FI NAL HOLE DIA =0.2100. BEAM HOLES PER PART 3 OF THE LATEST REVISION OF ECRA 5330-06866 ON OR BEFORE 13-SEO-2022. OPBLM CHRISTIANSEN ACCOMPLISH A PERMANENT REPAIR OF THE RH MLG DOOR FITTING KEEL TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. RECORDS UPDATE..............VD Q/C REVIEWED. INIT: SEE LP# 7092822 (PLN/ENG) T/A:  BEFORE 13SEP22..................VD/U353583
